# SDR FDEA202411291751

- Difficulty date: November 29, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 55,967 hours, 21,143 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 654N02447
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR GUST LOCK WILL NOT RELEASE. UNABLE TO  CLOSE DOOR.    REPLACED L1 ENTRY DOOR BROKEN HOLD-OPEN LOCK COLLAR WITH A NEW SPLIT COLLAR.
